# SDR TSAA0553056

- Difficulty date: December 14, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- Aircraft time: 49,456 hours, 71,621 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6545774
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO FUSELAGE SKIN CRACKS AFT OF LT AFT WING-TO-BODY FAIRING:  .5 INCH CRACK AT BS 767, STRINGER 17L AND 3 INCH CRACK AT BS 787, STRINGER 18L.  CUT CRACKS OUT .040 INCH INSURANCE CUT.  PERFORMED HFEC AROUND CUTOUTS, NO CRACK PROPAGATION NOTED IAW BOEING NDT MANUAL PART 6, 51-00-00.  REPAIRED WITH 21 X 53 INCH SKIN PATCH:  FABRICATED DOUBLER (0322024T3) AND TRIPLER (0502024T3).  REPAIRED CRACKS PER SRM 53-30-3, FIG 48, DETAIL XI.
